# SDR DL72K990328

- Difficulty date: January 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N526DA
- Make and model: Boeing 727232
- Aircraft serial: 21586
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 652163262
- Condition: Cracked
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT LOWER CHORD ANGLE WAS FOUND CRACKED 34 FROM IB END OF FLAP.  THE ANGLE WAS REPAIRED BY INSTALLING A DOUBLER PER MM 57-52-0.
